# SDR UIEA2019060744384

- Difficulty date: June 3, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 16,786 hours, 2,771 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: J, A

## Discrepancy

AT FL 320, AFTER 1 HR 25 MIN OF FLIGHT, WE HEARD A LOUD BANG. #2 ENGINE ROLLED BACK AND SHUT DOWN. AUTO START TRIED SEVERAL TIMES TO RE-LIGHT BUT IT DID NOT START. N1 21%, N2 22%, OIL PRES 9. HIGHEST EGT DURING RESTART WAS 825. DESCENDED TO FL 300 AND ACCOMPLISHED QRH. SINCE ENGINE WASN'T SEIZED, ATTEMPTED ANOTHER START. DID NOT START, ENGINE WAS CUTOFF.    REMOVED AND REPLACED #2 ENGINE ASSY PER ATLAS AIR TASK CARD B-72-099-00-01.  ACCOMPLISHED MCS PACKAGE 52306 AS ASSIGNED.
